# SDR DALA1236250918

- Difficulty date: May 21, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MAIN CABIN SEAT TRACK AT RBL 54.5 STA218 TO 790 FOUND G2 GALLEY MOUNT AT 55.27 RBL STA 215.60 P/N3953059-501 FOUND CORROSION ON MOUNT.  FOUND 100 PERCENT MATERIAL LOSS OUT OF LIMITS DRILLED NEW GALLEY MOUNT INSTALLED G2 GALLEY MOUNT, PN 3953059-501 ONTO SEAT TRACK IAW DC9 MD80 SRM 51-30-2 AT SAA SAT ON HMV4.
